CSpace  > 数学所
Positive solutions for singular elliptic systems with convection term
Motreanu, Dumitru1; Moussaoui, Abdelkrim2; Zhang, Zhitao3,4
2017-09-01
Source PublicationJOURNAL OF FIXED POINT THEORY AND APPLICATIONS
ISSN1661-7738
Volume19Issue:3Pages:2165-2175
AbstractWe prove the existence and regularity of solutions for a quasi-linear elliptic system with convection terms that can be singular in the solution and its gradient. Comparison properties and a priori estimates are also obtained. Our approach relies on invariance, regularity, strong maximum principle, and fixed-point arguments.
KeywordSingular system convection term Schauder's fixed-point theorem regularity
DOI10.1007/s11784-017-0407-3
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000408911000029
PublisherSPRINGER BASEL AG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26446
Collection数学所
Corresponding AuthorMotreanu, Dumitru
Affiliation1.Univ Perpignan, Dept Math, F-66860 Perpignan, France
2.Mira Bejaia Univ, Dept Biol, Targa Ouzemour 06000, Bejaia, Algeria
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Motreanu, Dumitru,Moussaoui, Abdelkrim,Zhang, Zhitao. Positive solutions for singular elliptic systems with convection term[J]. JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,2017,19(3):2165-2175.
APA Motreanu, Dumitru,Moussaoui, Abdelkrim,&Zhang, Zhitao.(2017).Positive solutions for singular elliptic systems with convection term.JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,19(3),2165-2175.
MLA Motreanu, Dumitru,et al."Positive solutions for singular elliptic systems with convection term".JOURNAL OF FIXED POINT THEORY AND APPLICATIONS 19.3(2017):2165-2175.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Motreanu, Dumitru]'s Articles
[Moussaoui, Abdelkrim]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Motreanu, Dumitru]'s Articles
[Moussaoui, Abdelkrim]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Motreanu, Dumitru]'s Articles
[Moussaoui, Abdelkrim]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.